Alert archive / Missouri / Tornado Warnings in 2003
Tornado Warning 58, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at May 10, 2003, 6:01 PM CDT for Putnam County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2003, 6:01 PM CDT (23:01 UTC)
- Expired
- May 10, 2003, 6:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Putnam County, MO
The radar
The Des Moines radar (KDMX), 143 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 11:35 AM CDT | Tornado Watch | SPC | 7 hr |
| May 10, 3:50 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
127 WFUS53 KEAX 102301 TOREAX MOC171-102330- BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 600 PM CDT SAT MAY 10 2003 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 630 PM CDT * AT 556 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR UNIONVILLE...OR 11 MILES SOUTHEAST OF SEYMOUR...MOVING EAST AT 20 MPH. LARGE HAIL AND DESTRUCTIVE THUNDERSTORM WINDS ARE ALSO LIKELY WITH THIS STORM. * THIS TORNADIC STORM IS EXPECTED TO BE NEAR... HARTFORD BY 625 PM CDT. LAT...LON 4055 9318 4043 9302 4047 9269 4083 9286 $$ SF
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 10, 2:50 AM CDT, 15 hours 11 minutes earlier.
Area forecast discussion, May 10, 2:50 AM CDT, 15 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 250 AM CDT SAT MAY 10 2003 SATELLITE IMAGERY AND UPPER AIR ANALYSIS INDICATE SHORTWAVE TROUGH OVER CENTRAL/SOUTHERN ROCKIES BEGINNING TO EJECT INTO HIGH PLAINS...AS 120KT 250MB JET STREAK ROUNDS BASE OF TROUGH. AHEAD OF THIS FEATURE CONVERGENCE ALONG NOSE OF 60+KT LOW LEVEL JET FEEDING MCS ACROSS CENTRAL/EASTERN KANSAS...WHILE ADDITIONAL CONVECTION DEVELOPS FURTHER EAST ACROSS EAST CENTRAL KS/WEST CENTRAL MO IN BAND OF WARM AIR/THETA-E ADVECTION. EXPECT CONVECTION TO CONTINUE TO INCREASE IN AREAL COVERAGE ACROSS AREA THROUGH SUNRISE AS IT SHIFTS NORTH ALONG 850MB THETA-E GRADIENT. PLAN TO ALLOW FLOOD WATCH TO EXPIRE THIS MORNING...AS CONVECTION SHOULD MOVE OUT OF WATCH AREA BY SUNRISE. AT THE SURFACE...LOW CURRENTLY OVER OK PANHANDLE WITH FRONTAL BOUNDARY EXTENDING EASTWARD ACROSS SOUTH CENTRAL KS INTO CENTRAL MO. AS JET STREAK SPREADS ACROSS REGION THIS AFTERNOON...SURFACE LOW PROGGED TO MOVE NORTHEAST ALONG BOUNDARY...WHICH WILL LIFT NORTHWARD THROUGH FORECAST AREA TODAY. AS FRONT LIFTS NORTH...EXTREMELY UNSTABLE AIRMASS PROGGED TO SPREAD ACROSS AREA...WITH SBCAPE OF 4000-5000 J/KG INDICATED ON META PROG SOUNDINGS. EXPECT NEW ROUND OF CONVECTION TO DEVELOP NEAR SURFACE LOW OVER NORTH CENTRAL MO THIS AFTERNOON...THEN EXPAND SOUTHWARD ALONG SURGING DRYLINE. DEEP LAYER SHEAR MORE THAN SUFFICIENT FOR SUPERCELLS WITH ISOLATED TORNADOES...ESPECIALLY ACROSS NORTH CENTRAL/NORTHEAST MO IN REGION OF BACKED SURFACE FLOW AHEAD OF LOW. CONVECTION SHOULD SHIFT EAST THIS EVENING AS DRYLINE/FRONT PUSHES INTO EASTERN MO/WESTERN IL. SEAMAN 351 PM FRI MAY 9... ANOTHER ACTIVE NIGHT LOOKS TO BE IN STORE FOR EAST KANSAS AND NORTHERN MISSOURI. SATELLITES AND SURFACE OBSERVATIONS INDICATE THAT THE SURFACE BOUNDARY LEFT OVER FROM LASTNIGHT HAS CONTINUED TO WALLOW AROUND CENTRAL MISSOURI TODAY. LATEST OBS WOULD PLACE THE BOUNDARY ACROSS WICHITA THROUGH KANSAS CITY TO SOMEWHERE JUST SOUTH OF KIRKSVILLE. LOW LEVEL WINDS INDICATE A LACK OF SIGNIFICANT CONVERGENCE CURRENTLY ALONG THE FRONT...AND WITH A WEAK RIDGE BUILDING ACROSS THE REGION TODAY...THERE IS LITTLE UPPER LEVEL SUPPORT FOR CONVECTION. ON THE OTHER HAND DEWPOINTS SOUTH OF THE BOUNDARY ARE IN THE 70+ RANGE. SGF HAD AN 18Z SOUNDING...CAPES WHERE ABOVE 4000 J/KG WITH STEEP MID-LEVEL LAPSE RATES OF 7+ C/KM. THE SOUNDING IS SHOWING A WEAK CAP ACROSS SOUTHERN MISSOURI...BUT MODELS PROG A VORT MAX TO WORK ITS WAY FROM TX THROUGH WEST OK AND INTO SOUTH/CENTRAL MO TONIGHT. I ANTICIPATE THAT THIS SHOULD WEAKEN ANY REMAINING CAP ALONG AND SOUTH OF THE BOUNDARY AND POP OFF SOME STORMS. THE THUNDERSTORMS STARTING TO GO THIS AFTERNOON IN OK BACK THIS IDEA UP. AS THE THE VORT MAX MOVES INTO MO OVERNIGHT THE NOSE OF THE LLJ SHOULD BACK ACROSS THE BOUNDARY. THIS WILL SET UP THE SOUTHERN HALF OF OUR COUNTY WARNING AREA FOR STRONG CONVECTION OVERNIGHT. THE HODOGRAPHS INDICATE THAT LINES/MULTI-CELL THUNDERSTORMS WOULD BE THE MAIN THREAT SOUTH OF A LINE FROM KANSAS CITY THROUGH MOBERLY. THEREFORE HAIL AND STRONG WINDS LOOK TO BE THE MAIN THREAT WITH OUR OVERNIGHT SEVERE WEATHER. ADDITIONALLY...WITH A HIGH AMOUNT OF MOISTURE POOLING ALONG THE BOUNDARY HEAVY RAIN COULD BE A PROBLEM OVER NIGHT. FLOOD GUIDANCE VALUES FOR CENTRAL MISSOURI ARE A BIT LOW GIVEN ALL THE RECENT RAINS THAT HAVE MOVED THROUGH THE AREA. THEREFORE WE HAVE GONE WITH A FLOOD WATCH SOUTH OF A LINE FROM MOBERLY TO ODESSA TO CLINTON. FOR TOMORROW MORE ACTIVE WEATHER IS ON TAP. A WEST COAST TROUGH WILL SWING THROUGH THE MIDWEST SATURDAY SPINNING UP A NICE SURFACE LOW IN THE PANHANDLE OF TX/OK. THIS IS FORECASTS TO LIFT THROUGH MISSOURI DURNING THE AFTERNOON AND EVENING HOURS. THE BEST DYNAMICS INDICATE THAT STRONG THUNDERSTORMS COULD LIGHT UP ACROSS NORTHERN MISSOURI EAST OF A LINE FROM BETHANY TO BUTLER. WITH THE UPPER LEVEL JET MOVING ACROSS MISSOURI...AND A BOUNDARY FLOATING AROUND IN OUR CENTRAL SECTION...THE MODEL SOUNDINGS SHOW THAT THERE SHOULD BE ENOUGH HILICITY MAKE SUPERCELL THUNDERSTORMS A POSSABLITLY. WITH THIS COMES THE THREAT OF HAIL...STRONG WINDS AND ISOLATED TORNADOS TOMORROW AFTERNOON AND EVENING. CUTTER .EAX... KS...NONE. MO...FLOOD WATCH UNTIL 5 AM FOR ZONES MOZ033...MOZ038>040... MOZ044>046...MOZ054.
Hazardous weather outlook, May 10, 1:05 PM CDT, 4 hours 56 minutes before
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT SAT MAY 10 2003 ...SEVERE WEATHER OUTBREAK THIS AFTERNOON AND EVENING WITH TORNADOES...DESTRUCTIVE WINDS...EXTREMELY LARGE HAIL AND FLOODING RAINS... ...THIS IS A PARTICULARLY DANGEROUS WEATHER SITUATION... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A SEVERE WEATHER OUTBREAK WILL COMMENCE EARLY THIS AFTERNOON...AND CONTINUE INTO THIS EVENING. THE POTENTIAL EXISTS FOR TORNADOES... DESTRUCTIVE WINDS...AND EXTREMELY LARGE HAIL. ANOTHER POWERFUL AREA OF LOW PRESSURE...COMBINED WITH AN EXTREMELY UNSTABLE AIRMASS AND A VERY STRONG UPPER LEVEL JET STREAM...WILL FOCUS THE THREAT OF SEVERE THUNDERSTORMS ON TWO FRONTAL BOUNDARIES. THE AREAS UNDER THE GREATEST THREAT ARE EAST OF A MARYVILLE TO KANSAS CITY LINE. RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED SHORTLY AFTER 1 PM THIS AFTERNOON. THESE THUNDERSTORMS WILL FOCUS ON AN OLD OUTFLOW BOUNDARY WHICH STRETCHES FROM CENTRAL MISSOURI BACK TO NEAR THE KANSAS CITY METROPOLITAN AREA...AND ALSO ALONG AND AHEAD OF AN APPROACHING COLD FRONT. SUPERCELL THUNDERSTORMS ARE EXPECTED INITIALLY....AND A FEW STRONG TO VIOLENT TORNADOES ARE POSSIBLE. HIGH INSTABILITY WILL SUPPORT INTENSE UPDRAFTS WHICH MAY ALSO LEAD TO EXTREMELY LARGE HAIL GOLF BALL TO EVEN BASEBALL SIZE. ALONG WITH THE SEVERE WEATHER THREAT...MUCH OF THE OUTLOOK AREA HAS RECEIVED TREMENDOUS AMOUNTS OF RAINFALL OVER THE PAST TWO DAYS...ESPECIALLY ALONG AND JUST SOUTH OF THE MISSOURI RIVER FROM KANSAS CITY TO BOONVILLE. FLOODING REMAINS A PROBLEM ALONG SEVERAL AREA RIVERS...AND THE POTENTIAL IS THERE FOR ADDITIONAL FLASH FLOODING TO DEVELOP. THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. RESIDENTS OF NORTHEAST KANSAS...NORTHWEST...NORTHERN AND WESTERN MISSOURI ARE URGED TO REVIEW SEVERE WEATHER SAFETY RULES AND TO LISTEN TO RADIO AND TELEVISION AND NOAA WEATHER RADIO FOR POSSIBLE WARNINGS AND STATEMENTS LATER THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FOR NEXT WEEK THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT THROUGH THURSDAY AS ANOTHER FRONTAL BOUNDARY MOVES INTO EAST KANSAS AND NORTHERN MISSOURI. THESE STORMS HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER ACROSS ALL OF EASTERN KANSAS AND NORTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA EAST OF A MARYVILLE TO KANSAS CITY LINE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. HUDSON
In the hours before
Local storm report, May 10, 4:54 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0452 PM KIRKSVILLE MO .75 INCH HAIL
05/10/03 ADAIR REPORTED BY STORM
SPOTTER.Local storm report, May 10, 5:02 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0456 PM 2 SW LUCERNE MO TORNADO
05/10/03 PUTNAM REPORTED BY STORM
CHASERS IN SOUTHWEST
PUTNAM COUNTY,Local storm report, May 10, 5:16 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
516 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0438 PM 10 SE PRINCETON MO TORNADO
05/10/03 MERCER REPORTED BY STORM
SPOTTERS AND CHASERS.
ALONG ROUTE E IN THIS
AREA...2 HOMES DAMAGED
WITH A ROOF BLOWN
OFF...BARN DESTROYED.
REPORTED BY MERCER
COUNTY SHERIFFS OFFICE.Local storm report, May 10, 5:21 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0516 PM 4 W UNIONVILLE MO TORNADO
05/10/03 PUTNAM REPORTED ON THE GROUND
WEST OF UNIONVILLE
ALONG US 136 BY
SHERIFFS OFFICE.Local storm report, May 10, 5:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
537 PM CDT SAT MAY 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0535 PM 7 W UNIONVILLE MO TORNADO
05/10/03 PUTNAM REPORTED BY HP TROOPER.Special weather statement, May 10, 5:39 PM CDT, 22 minutes before
MOZ008-017-024-025-032-033-039-040-044>046-054-110400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 539 PM CDT SAT MAY 10 2003 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 344...IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING. THIS TORNADO WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: ADAIR...CHARITON...COOPER...HENRY...HOWARD...JOHNSON...LINN... MACON...PETTIS...RANDOLPH...SALINE AND SCHUYLER. SOME CITIES IN THIS TORNADO WATCH INCLUDE BOONVILLE...CLINTON... KIRKSVILLE...MARSHALL...MOBERLY...SEDALIA AND WARRENSBURG. A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING TORNADOES...LARGE HAIL... AND DAMAGING WINDS...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. PC
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:31 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 59 min |
| May 9, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 63 min |
| May 9, 8:22 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 38 min |
| May 9, 8:23 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 67 min |
| May 9, 8:43 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 62 min |
| May 9, 8:55 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 65 min |
| May 9, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 66 min |
| May 9, 9:11 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 64 min |
| May 9, 9:16 PM CDT | Flash Flood Warning | EAX | Cass | 6 hr |
| May 9, 9:30 PM CDT | Tornado Warning | EAX | Cass | 30 min |
| May 9, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 59 min |
| May 9, 10:03 PM CDT | Tornado Warning | EAX | Lafayette | 42 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 63 min |
| May 9, 10:16 PM CDT | Tornado Warning | EAX | Saline | 59 min |
| May 9, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 62 min |
| May 9, 10:44 PM CDT | Tornado Warning | EAX | Johnson | 61 min |
| May 9, 11:21 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 39 min |
| May 9, 11:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 45 min |
| May 10, 3:22 AM CDT | Severe Thunderstorm Warning | EAX | Cooper | 53 min |
| May 10, 3:29 AM CDT | Severe Thunderstorm Warning | EAX | Henry | 46 min |
| May 10, 3:38 AM CDT | Severe Thunderstorm Warning | EAX | Jackson | 37 min |
| May 10, 3:49 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 56 min |
| May 10, 3:58 AM CDT | Severe Thunderstorm Warning | EAX | Clay | 62 min |
| May 10, 4:20 AM CDT | Severe Thunderstorm Warning | EAX | Pettis | 40 min |
| May 10, 4:21 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 39 min |
| May 10, 4:33 AM CDT | Severe Thunderstorm Warning | EAX | Saline | 57 min |
| May 10, 4:38 AM CDT | Severe Thunderstorm Warning | EAX | Cooper | 37 min |
| May 10, 4:45 AM CDT | Severe Thunderstorm Warning | EAX | Jackson | 60 min |
| May 10, 4:55 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 65 min |
| May 10, 5:11 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 64 min |
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 67 min |
| May 10, 5:26 AM CDT | Severe Thunderstorm Warning | EAX | Howard | 49 min |
| May 10, 5:33 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 72 min |
| May 10, 5:36 AM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 6 hr |
| May 10, 5:57 AM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
| May 10, 6:02 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 13 min |
| May 10, 1:20 PM CDT | Severe Thunderstorm Warning | EAX | Carroll | 55 min |
| May 10, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 60 min |
| May 10, 3:17 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 43 min |
| May 10, 3:23 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 67 min |
| May 10, 3:25 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 50 min |
| May 10, 3:31 PM CDT | Severe Thunderstorm Warning | EAX | Daviess | 44 min |
| May 10, 3:39 PM CDT | Tornado Warning | EAX | Daviess, Harrison | 51 min |
| May 10, 3:47 PM CDT | Tornado Warning | EAX | Linn | 58 min |
| May 10, 4:02 PM CDT | Tornado Warning | EAX | Carroll | 58 min |
| May 10, 4:11 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 64 min |
| May 10, 4:16 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 59 min |
| May 10, 4:18 PM CDT | Tornado Warning | EAX | Chariton | 42 min |
| May 10, 4:25 PM CDT | Tornado Warning | EAX | Adair, Sullivan | 65 min |
| May 10, 4:32 PM CDT | Tornado Warning | EAX | Saline | 43 min |
| May 10, 4:43 PM CDT | Tornado Warning | EAX | Macon | 47 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 60 min |
| May 10, 4:55 PM CDT | Tornado Warning | EAX | Putnam | 65 min |
| May 10, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard | 53 min |
| May 10, 5:12 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 63 min |
| May 10, 5:21 PM CDT | Tornado Warning | EAX | Randolph | 39 min |
| May 10, 5:44 PM CDT | Tornado Warning | EAX | Cooper | 46 min |
| May 10, 5:58 PM CDT | Tornado Warning | EAX | Randolph | 32 min |
| May 10, 6:13 PM CDT | Tornado Warning | EAX | Henry | 47 min |
| May 10, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 45 min |
| May 10, 6:52 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 38 min |
Nearby
Tornado Warnings in Missouri, 2003Every tornado warning in 2003Tornadoes in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.